# SDR USA2004F00003

- Difficulty date: February 17, 2004
- Submitted: March 16, 2004
- Operation: Air carrier
- Aircraft: N621AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- Engine: Rroyce RB211*
- System (JASC): 5241 · Galley Doors
- Part: Cable
- Part number: 60B1002624
- Condition: Broken
- Location: R4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IT WAS REPORTED THAT CATERING HAD ATTEMPTED TO OPEN THE L4 DOOR FROM  OUTSIDE.  OPENING OF DOOR DID NOT FEEL CORRECT SO ATTEMPTED TO OPEN DOOR WAS ABORTED.  WHEN DOOR WAS CHECKED FROM INSIDE, ARMING LEVER WAS FOUND TO BE IN ARMED POSITION.  MAINTENANCE FOUND ASSIST BOTTLE DEPLETING INTO DISCHARGE LINE, EVEN THROUGH DOOR DID NOT OPEN FAR ENOUGH TO HAVE TRIGGERED ASSIST MECHANISM.  DOOR WAS FOUND TO BE STIFF IN OPERATION.   ASSIST BOTTLE WAS REPLACED AND DOOR LUBRICATED.  OPERATION OF THE ARM/DISARM WAS CHECKED AND OPERATED NORMALLY.  THE DOOR WAS FOLLOWED UP WITH A SUBSEQUENT LUBE.  DUE TO ADDITIONAL CONCERNS, FURTHER CHECKS WERE PERFORMED.  MAINTENANCE FOUND THE DISARM CABLE BROKEN AND REPLACED IT.
